# SDR SWAA2025042226194

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 62,657 hours, 37,458 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Screw
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSE SCREW ON 10C TRAY TABLE<[01] TIGHTEN SCREW ON ROW 10C TRAY TABLE PER SIP
